# SDR CALA2023021300417

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 87,117 hours, 34,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stop
- Part number: D5348006228600
- Condition: Cracked
- Location: Dr 1l Ob/Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FR66 DOORSTOP #1 OTBD UPPER HOLE HAS A CRACK INDICATION IN FRAME AT 8:30 POSITIONS. GEN BY V061671 ON HAECO LCQ NR 9298407( 42407) AMED BUSHING TO FINAL ID OF .2815? IAW SRM 53-41-12-300-010. LEF UIRES INSPECTION AT 33,000 FC AND SUBSEQUENT INSPECTION AT INTER REPAIR EMBODIMENT. T FRM66 DOORSTOP #1 OUTBOARD, UPPER HOLE #2 CLASS ?B? REPAIR REQ VALS OF 10,700 FC IAW SRI  53-41-12-205-009, TABLE 1 TO BEGIN AT REPAIRED LEFT FRM66 DOORSTOP #1 OUTBOARD, UPPER HOLE #2 TO A FIN AL DIAMETER OF .4680?, INSTALLED .4690? OD REPAIR BUSHING AND RE
